Advertisement

Positivity

, Volume 9, Issue 3, pp 341–355 | Cite as

Operator Norm Limits of Order Continuous Operators

  • A. K. Kitover
  • A. W. Wickstead
Article

Keywords

order continuous operators norm limits 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abramovich, Y.A., Arenson, E.L., Kitover, A.K. 1992Banach C(K)-modules and Operators Preserving DisjointnessLongman Scientific & TechnicalHarlow, UKPitman Research Notes in Mathematics 277Google Scholar
  2. 2.
    Abramovich, Y.A. and Aliprantis, C.D.: An Invitation to Operator Theory, American Mathematical Society, Graduate Studies in Mathematics 50, Providence, Rhode Island, 2002.Google Scholar
  3. 3.
    Abramovich, Y.A. and Sirotkin, G.: On order convergence of nets, Positivity (to appear).Google Scholar
  4. 4.
    Aliprantis, C.D. and Burkinshaw, O.: Locally Solid Riesz Spaces with Applications to Economics, American Mathematical Society, Mathematical Surveys and Monographs 105, Providence, Rhode Island, 2003.Google Scholar
  5. 5.
    Birkhoff, G.: Lattice Theory, American Mathematical Society, Colloquium Publications XXV, Revised Edition, Providence, Rhode Island, 1948.Google Scholar
  6. 6.
    Huijsmans, C.B., Wickstead, A.W. 1996Bands in lattices of operatorsProc. Amer. Math. Soc.12438353841CrossRefGoogle Scholar
  7. 7.
    Luxemburg, W.A.J., Zaanen, A.C. 1971Riesz Spaces INorth-HollandAmsterdam-LondonGoogle Scholar
  8. 8.
    Meyer-Nieberg, P. 1991Banach LatticesSpringer-VerlagBerlin-HeidelbergGoogle Scholar
  9. 9.
    Peressini, A.L. 1967Ordered Topological Vector SpacesHarper & RowNew York, Evanston and LondonGoogle Scholar
  10. 10.
    Schaefer, H.H. 1974Banach Lattices and Positive OperatorsSpringer-VerlagBerlin Heidelberg, New YorkGoogle Scholar
  11. 11.
    Wickstead, A.W.: Order bounded operators may be far from Regular, in Functional Analysis and Economic Theory, Springer-Verlag 1998, 109–118.Google Scholar
  12. 12.
    Wnuk, W. 1999Banach Lattices with Order Continuous NormsPolish Scientific Publishers PWNWarszawaGoogle Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Department of MathematicsPhiladelphia Community CollegeUSA
  2. 2.Department of Pure MathematicsQueens University BelfastBelfastUK

Personalised recommendations